Solvability of integrodifferential problems via fixed point theory in b-metric spaces

Calogero Vetro, Mohamed Jleli, Bessem Samet

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)

Abstract

The purpose of this paper is to study the existence of solutions set of integrodifferential problems in Banach spaces. We obtain our results by using fixed point theorems for multivalued mappings, under new contractive conditions, in the setting of complete b-metric spaces. Also, we present a data dependence theorem for the solutions set of fixed point problems.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalFixed Point Theory and Applications
Volume2015
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Solvability of integrodifferential problems via fixed point theory in b-metric spaces'. Together they form a unique fingerprint.

Cite this